# SDR CHQA20140928282

- Difficulty date: September 28, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 22,200 hours, 19,557 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,142 hours, 24,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AN AFT FLOOR PROXIMITY EMER LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  REPLACED THE FLOOR PROXIMITY EMER LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
